MathSciNet Relay Station
MathSciNet bibliographic data
MR954493 (89k:58270) 58G10 (57R91)
Bott, Raoul; Taubes, Clifford On the rigidity theorems of Witten. J. Amer. Math. Soc. 2 (1989), no. 1, 137–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement